Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 93, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 20, 2017, 11:43 AM CDT for Lincoln County, Missouri. It took effect at May 20, 2017, 2:00 PM CDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- May 20, 2017, 11:43 AM CDT (16:43 UTC)
- In effect from
- May 20, 2017, 2:00 PM CDT
- Expired
- May 22, 2017, 2:12 AM CDT
- In force
- 36 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 24.28 ft at May 21, 2017, 3:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
365
WGUS43 KLSX 201643
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1143 AM CDT Sat May 20 2017
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Cuivre River near Troy
.This Flood Warning is a result of over 2 inches of rainfall the
past 24 hours and up to a tenth of an inch forecast in
the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-211643-
/O.NEW.KLSX.FL.W.0093.170520T2234Z-170522T0712Z/
/TRYM7.1.ER.170520T2234Z.170521T0000Z.170521T0712Z.NO/
1143 AM CDT Sat May 20 2017
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Cuivre River near Troy
* from this afternoon to late Sunday night.
* At 11:00 AM Saturday the stage was 20.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this
afternoon and crest near 21.5 feet by this evening. The river is
forecast to fall below flood stage by after midnight tonight.
* Impact: At 22.0 feet...Right bank overflows.
* Impact: At 21.0 feet...Flood Stage. Left bank overflows. Minor
flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Cuivre River
Troy 21.0 19.98 20.2 10.6 8.2 7.6 7.3
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$4 follow-up statements
383
WGUS83 KLSX 201733
FLSLSX
Flood Statement
National Weather Service St Louis MO
1233 PM CDT Sat May 20 2017
...The Flood Warning continues for the following rivers in
Missouri...
Cuivre River near Troy
.This Flood Warning is a result of over 2 inches of rainfall the
past 24 hours and up to a tenth of an inch forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-211733-
/O.EXT.KLSX.FL.W.0093.170520T1900Z-170522T0712Z/
/TRYM7.1.ER.170520T1900Z.170521T0000Z.170521T0712Z.NO/
1233 PM CDT Sat May 20 2017
The Flood Warning continues for
the Cuivre River near Troy
* until late Sunday night.
* At 12:00 PM Saturday the stage was 20.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon
and to crest near 21.5 feet by this evening. The river is forecast
to fall below flood stage by after midnight tonight.
* Impact: At 22.0 feet...Right bank overflows.
* Impact: At 21.0 feet...Flood Stage. Left bank overflows. Minor
flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Cuivre River
Troy 21.0 20.74 20.2 10.6 8.2 7.6 7.3
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$218
WGUS83 KLSX 210154
FLSLSX
Flood Statement
National Weather Service St Louis MO
854 PM CDT Sat May 20 2017
...The flood warning continues for the following rivers in
Missouri...
Cuivre River near Troy
Cuivre River at Old Monroe
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-220154-
/O.EXT.KLSX.FL.W.0093.000000T0000Z-170522T1953Z/
/TRYM7.1.ER.170520T1722Z.170521T1200Z.170521T1953Z.NO/
854 PM CDT Sat May 20 2017
The Flood Warning continues for
the Cuivre River near Troy
* until Monday afternoon.
* At 8:30 PM Saturday the stage was 23.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 24.4 feet by tomorrow morning,
then fall below flood stage tomorrow early afternoon.
* Impact: At 24.8 feet...Near this height...Second Street in Moscow
Mills begins flooding near the Byrd Street intersection.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Cuivre River
Troy 21.0 23.62 24.4 11.9 8.8 7.8 7.4
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-220153-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-170525T0336Z/
/OMNM7.1.ER.000000T0000Z.170522T0600Z.170523T1536Z.NO/
854 PM CDT Sat May 20 2017
The Flood Warning continues for
the Cuivre River at Old Monroe
* until Wednesday evening.
* At 2:31 PM Saturday the stage was 24.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.9 feet by early Monday
morning, then fall below flood stage late Tuesday morning.
* Impact: At 27.0 feet...Right bank overflows.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Cuivre River
Old Monroe 24.0 24.33 25.6 26.8 24.3 22.8 22.3
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$981
WGUS83 KLSX 211537
FLSLSX
Flood Statement
National Weather Service St Louis MO
1037 AM CDT Sun May 21 2017
...The Flood Warning continues for the following rivers in
Missouri...
Cuivre River near Troy
...Old Monroe
.This Flood Warning is a result of heavy rainfall over the basin late last week and over the
weekend...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-221537-
/O.EXT.KLSX.FL.W.0093.000000T0000Z-170522T1543Z/
/TRYM7.1.ER.170520T1722Z.170521T0745Z.170521T1543Z.NO/
1037 AM CDT Sun May 21 2017
The Flood Warning continues for
the Cuivre River near Troy
* until Monday morning.
* At 10:00 AM Sunday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* The river is forecast to continue falling to below flood stage by
late this morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/22 05/23 05/24 05/25 05/26
Cuivre River
Troy 21.0 21.32 10.9 8.3 7.6 7.4 7.2
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-221536-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-170524T2200Z/
/OMNM7.1.ER.000000T0000Z.170522T0600Z.170523T1000Z.NO/
1037 AM CDT Sun May 21 2017
The Flood Warning continues for
the Cuivre River at Old Monroe
* until Wednesday afternoon.
* At 7:09 AM Sunday the stage was 25.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.6 feet by after midnight
tonight, then fall below flood stage Tuesday morning.
* Impact: At 27.0 feet...Right bank overflows.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/22 05/23 05/24 05/25 05/26
Cuivre River
Old Monroe 24.0 25.26 26.3 23.8 22.4 21.9 21.5
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$924
WGUS83 KLSX 211629
FLSLSX
Flood Statement
National Weather Service St Louis MO
1129 AM CDT Sun May 21 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Cuivre River near Troy
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-211659-
/O.CAN.KLSX.FL.W.0093.000000T0000Z-170522T1543Z/
/TRYM7.1.ER.170520T1722Z.170521T0745Z.170521T1525Z.NO/
1129 AM CDT Sun May 21 2017
The Flood Warning is cancelled for
the Cuivre River near Troy.
* At 11:00 AM Sunday the stage was 20.6 feet.
* Flood stage is 21.0 feet.
* The river fell below flood stage at 10:25 AM Sunday.
* The river will continue falling to 10.9 feet by tomorrow morning.
* Impact: At 21.0 feet...Flood Stage. Left bank overflows. Minor
flooding begins.
* Impact: At 18.0 feet...From Highway 61 east to Frenchmans Bluff...
low lying agricultural land is inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/22 05/23 05/24 05/25 05/26
Cuivre River
Troy 21.0 20.58 10.9 8.3 7.6 7.4 7.2
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 7:01 AM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, May 20, 7:01 AM CDT, 4 hours 42 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 701 AM CDT Sat May 20 2017 .SHORT TERM... (Through Late Tonight) Issued at 343 AM CDT Sat May 20 2017 As individual storms move northward this morning MCS continues to track east, exiting forecast area by midday. Then will see redevelopment as surface low lifts northward through Iowa, dragging cold front through forecast area late this afternoon/evening. Storms to finally taper off after midnight tonight. As for temperatures today, since we are starting out cooler than originally forecast, in the upper 40s to mid 60s, went close to guidance or even a degree or two lower for highs due to cloud cover and precipitation. Only fly in ointment is as surface low lifts northward today, it will lift stalled warm front back north through region, so if clouds thin out, even a little, temps could be warmer than we are forecasting. For now have highs in the 70 to 80 degree range. Lows tonight will be in the upper 40s to upper 50s. Byrd .LONG TERM... (Sunday through Friday) Issued at 343 AM CDT Sat May 20 2017 (Sunday through Monday) Period begins with the cdfnt well east of the CWA with the sfc low in central WI and the sfc ridge building into the region. Behind the fnt, a much cooler sfc ridge will build into the region for Sun. This ridge will keep the area dry with temps struggling to reach the 70s. While deeper mixing is still expected, have trended slightly cooler on Sun due to expected cool 850 mb temps. Mon shud be slightly warmer with 850mb trof moving ewd allowing slightly warmer temps into the region. However, did not go too warm with clouds expected to spread into the area and a leading s/w bringing precip to the area. (Tuesday through Friday) Mdls begin the period in fairly good agreement. By the middle of next week, differences appear, tho mainly timing issues. After the leading s/w mentioned above pulls ewd out of the region, a fast moving clipper system is expected to move into the area. With the region under persistent NW flow and a strong sfc ridge likely settling south of the region, expect temps to be well below seasonal avg for much of next week. Tilly && .AVIATION... (For the 12z TAFs through 12z Sunday Morning) Issued at 655 AM CDT Sat May 20 2017 MCS complex continues to move east and should move out of taf sites by 15z-17z timeframe. Otherwise, dealing with IFR/MVFR cigs, which should improve to VFR. Will see another round of storms this afternoon, mainly after 21z for STL metro area as cold front moves through. This round to move out by 03z Sunday. As for winds, to persist from the south, then veer to the southwest ahead of front. Once front moves through, winds to veer to the west. SPECIFICS FOR KSTL: MCS complex continues to move east and should move out of metro area by 15z. Otherwise, dealing with IFR/MVFR cigs, which should improve to VFR. Will see another round of storms this afternoon, mainly after 21z for STL metro area as cold front moves through. This round to move out by 03z Sunday. As for winds, to persist from the south, then veer to the southwest ahead of front. Once front moves through, winds to veer to the west. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 20, 4:45 AM CDT, 6 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 445 AM CDT Sat May 20 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 445 AM CDT Sat May 20 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and Tonight A few severe thunderstorms are possible on Saturday, mainly across portions of southern Illinois. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather or rainfall amounts over two inches to the National Weather Service. Tilly
In the hours before
Special weather statement, May 20, 5:43 AM CDT, 6 hours before
Special Weather Statement
National Weather Service St Louis MO
543 AM CDT SAT MAY 20 2017
ILZ064-069-100-101-201130-
St. Clair IL-Bond IL-Madison IL-Clinton IL-
543 AM CDT SAT MAY 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLINTON AND SOUTHERN
BOND COUNTIES IN SOUTH CENTRAL ILLINOIS...MADISON AND NORTHERN ST.
CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS UNTIL 630 AM CDT...
At 542 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Millstadt to O'Fallon to Germantown.
Movement was northeast at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Belleville, Granite City, O'Fallon, East St. Louis, Collinsville,
Edwardsville, Fairview Heights, Cahokia, Swansea, Glen Carbon,
Shiloh, Wood River, Highland, Troy, Bethalto, Maryville, Mascoutah,
Greenville, Pontoon Beach and Centreville.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 45.
Interstate 55 in Illinois between exits 23 and 33.
Interstate 64 in Illinois between exits 9 and 27.
This also includes Horseshoe Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3853 8950 3853 8992 3844 9017 3846 9019
3847 9019 3892 9004 3895 8967 3887 8926
TIME...MOT...LOC 1042Z 204DEG 82KT 3851 9012 3860 8988 3858 8956
GKSSpecial weather statement, May 20, 6:52 AM CDT, 4 hours 51 minutes before
Special Weather Statement
National Weather Service St Louis MO
652 AM CDT SAT MAY 20 2017
ILZ065-070-201230-
Marion IL-Fayette IL-
652 AM CDT SAT MAY 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR MARION AND FAYETTE COUNTIES UNTIL
730 AM CDT...
At 651 AM CDT, automated weather reporting equipment reported strong
thunderstorms along a line extending from near Patoka to near Odin.
Movement was north at 60 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Salem, Vandalia, Centralia, St. Elmo, Sandoval, Central City, Odin,
Kinmundy, Brownstown, Patoka, Farina, Omega, Stephen Forbes Station,
Shobonier, Fairman, Wrights Corner, Avena, Tonti, La Clede and
Junction City.
This includes the following highways...
Interstate 70 in Illinois between exits 63 and 76.
Interstate 57 in Illinois between exits 109 and 135.
LAT...LON 3880 8870 3847 8895 3848 8912 3874 8915
3922 8909 3922 8881 3891 8881 3891 8869
TIME...MOT...LOC 1151Z 188DEG 59KT 3879 8911 3859 8902
TillyLocal storm report, May 20, 7:04 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 AM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN LYON 38.51N 91.17W
05/20/2017 M2.75 INCH FRANKLIN MO TRAINED SPOTTER
24 HOUR RAINFALL TOTAL.
&&
EVENT NUMBER LSX1700427
BYRDLocal storm report, May 20, 7:43 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
743 AM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 1 S JEFFERSON CITY 38.56N 92.19W
05/20/2017 M2.90 INCH COLE MO TRAINED SPOTTER
RAINFALL TOTAL SINCE 330 AM FRIDAY.
&&
EVENT NUMBER LSX1700428
BYRDLocal storm report, May 20, 7:45 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
745 AM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
05/20/2017 M2.57 INCH PIKE MO CO-OP OBSERVER
STORM TOTAL SO FAR
&&
EVENT NUMBER LSX1700429
KELLYLocal storm report, May 20, 10:28 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM HEAVY RAIN JEFFERSON CITY 38.57N 92.19W
05/20/2017 M3.75 INCH COLE MO BROADCAST MEDIA
2 DAY RAINFALL TOTAL
&&
EVENT NUMBER LSX1700430
KELLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:23 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Warren | 52 min |
| May 19, 9:57 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 13 days |
| May 20, 9:56 AM CDT | River Flood Warning | LSX | Cole | 56 hr |
| May 20, 11:59 AM CDT | River Flood Warning | LSX | Ralls | 3 days |
| May 20, 12:30 PM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| May 20, 3:23 PM CDT | River Flood Warning | LSX | Callaway, Osage | 7 days |
| May 20, 3:23 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 7 days |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.